# SDR AALA201808149009

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DAMPER ON THE PASSENGER CREW DOOR 842 AT AFT GALLEY AREA DOES NOT WORK CORRECTLY. REPLACED DAMPER EMERGENCY OPERATION CYLINDER PER AMM 52-13-14-400-001-B.
